A Neural Network Abductive Model

Xu, Yue, Chakrabarty, Kankana, & Zhang, Chengqi (2006) A Neural Network Abductive Model. Australian Journal of Intelligent Information Processing Systems, 9(1), pp. 71-83.

Abstract

-

Impact and interest:

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 10484
Item Type: Journal Article
Refereed: Yes
Additional Information: For more information, please refer to the journal’s website (see hypertext link) or contact the author.
Additional URLs:
ISSN: 1321-2133
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2006 (please consult author)
Deposited On: 30 Oct 2007 00:00
Last Modified: 29 Feb 2012 13:22

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page